# SDR P5CA2020031800110

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 9810039
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #2 ENG HPC PHH, PHL PH-PC AND PC PRESSURE SWITCH OPERATION TEST FAIL, WHEN SUPPLY PRESSURE BETWEEN 117-140 PSIG, BIT 16 DOES NOT CHANGE TO 1.( IAW AMM 36-11-08-004-006-007 REV. 129 AND AMM 36-11-08-404-014-007 REV. 129 REPLACED HPC AT NO. 2 ENG. IAW AMM 36-11-08-404-014-007 REV. 129 PERFORMED HPC INSTALLATION TEST, CHECK RESULT = NORMAL AND NO LEAK FOUND. IAW AMM 36-23-00-715-001 REV. 129 PERFORMED AIR SUPPLY CONTROL SYSTEM BITE TEST, CHECK RESULT = NORMAL. )
